# SDR CALA2024032100804

- Difficulty date: January 10, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 27,865 hours, 10,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323184
- Condition: Buckled
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE TO THE TAIL STAND AREA
